| Model Number |
CI-1500-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The company was informed that the recipient's device was reportedly explanted.The recipient was reimplanted with another advanced bionics cochlear device.Advanced bionics is in the process of gathering more information.Once more information becomes available a supplemental report will be submitted.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The recipient reportedly elected revision surgery for technology upgrade.The recipient's device is reportedly discarded and will not return to advanced bionics for analysis.A review of the device history record was performed and noted rework on a silicone void.This is not believed to be related to the adverse event.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.